# SDR USAA20110603EM029

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- System (JASC): 2540 · Lavatories
- Part: Vent
- Condition: Dirty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS - STRONG "BLUE WATER" ODOR IN COCKPIT FROM FRONT LAVATORY.  IRRITATING TO EYES.  MAINTENANCE REMOVED DUST AND DEBRIS FROM FORWARD LAVATORY AIR EXTRACT VENT.  FOUND PLUGGED SOLID.
